# SDR USAA950146

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 655281050
- Condition: Failed
- Location: Right
- Part time: 186 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1926 - UNABLE TO PRESSURIZE ACFT ON CLIMB.  FLIGHT RETURNED TO PHL WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENACNE FOUND RT PACK NOT ABLE TO SUPPLY SUFFICIENT AIRFLOW.  RELEASED ON MEL 21-1.  REPLACED AIR CONDITIONING ACCESSORY UNIT M324.  OPS CHECK NORMAL.  CLEARED MEL.  (W)
